Discussions By Condition: I cannot get a diagnosis.

Eosinofils - 50% instead of maximum 4% + Other symptoms

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: DenaBel
  • June 12, 2008
  • 11:30 AM

Hi. I am wondering, if someone could help me please.....
It started 10 years ago. Had "acne" problems. While tests, doctors realised, that I have very high levels of EO (eosinofils - one group of white blood cels). They started to do test, check.......almost everything I could go through (or everything?) . Until now, I still do not know, what is the reason.
Many times I just wanted to forget about it, but I have some symptoms, which are horrible for my daily life -
I am getting very swollen. It started once in a while only on face. Later it was also body. Now I have it more or less every 2 months (after period). I will gaind 5 - 6 kilograms and it lasts for several days. It is really horrible, as my face is huge and I feel very bad. Weak, my muscles are hard, I have flue, can´t breath properly...... :( Results of my blood test are always bad. It seems, that I have some inflamation in my body, but everything seems to by fine (after many many checks I have had done).
I am visiting hematology once a year. They said, that it is not really "their problem", as my eosinofils are "jumping". One day it´s 8%, one day 30%, than again less......Maximum was 50% and minimum never less than 6%, which is still over the limit.
I have no proven alergy, I have no parasits (even though I was treated , just in case)...
I have very often strong headaches, which are "here" for 2 or 3 days.
Please, if someone has similar problem or if someone know, what is wrong with me, please, HELP me.
I am 30 now and am bit scared. Would love to have baby, but am not sure, if it is safe for baby or me.
Thank you very much for patience and help.

Reply Flag this Discussion

3 Replies:

  • Hereditary angioedema: www.haea.org Ask to have your C1 and C4 proteins tested. This is not always conclusive, though. Ask for a full work-up and see a geneticist if you can.
    aquila 1,263 Replies Flag this Response
  • Dear "aquila"Thank you for web link. Just looking at it. It seems to be bit scary :) . Unfortunately do not understand everything perfectly, as english language is not my native language. But will work on it. :) For example - what is C1 and C4, please?There could be one small problem. The fact, that I am from small European country, where everyone seems to be shocked by my results. But will try to talk to my hematology doctor.Thank you.
    DenaBel 2 Replies Flag this Response
  • You should look for lyme disease...30% only remember a rash or a tick..i didn't...My symptoms started like you and became worst...So here is some links:www.canlyme.com (symptoms)Infectious dr miss it and don't believe in chronic lyme, their test are not good too, you might test trought Igenex with a lyme dr...Here is some info, the first is the action of attorney general against infectious dr, to show you...http://www.ct.gov/ag/cwp/view.asp?a=2795&q=414284You can also join lymenet to find a lyme dr in your area...http://flash.lymenet.org/scripts/ultimatebb.cgi?Here is a movie coming about it:http://www.openeyepictures.com/underourskin/uos_background.htmlI can't breath properly, had digestive problem, were swollen too, my blood cells were all anormal, and after came my pain and dizzyness, pain in chest, tachicardia, a lot of things they dagnosed me with fibromyalgia...:confused:So i went see a dr who find the causes of fibro and cfs, and i have lyme and co infections...The best new? i will heal...Whatever you have i wish u the same thing:) Good luck!
    Fannou 111 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?